MathSciNet Relay Station
MathSciNet bibliographic data
MR1094956 (92e:11023) 11D25
Pethő, Attila Complete solutions to families of quartic Thue equations. Math. Comp. 57 (1991), no. 196, 777–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement